MathSciNet Relay Station
MathSciNet bibliographic data
MR597458 28D20
Feldman, Jacob $r$-entropy, equipartition, and Ornstein's isomorphism theorem in ${\bf R}\sp{n}$. Israel J. Math. 36 (1980), no. 3-4, 321–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement